Alert archive / Massachusetts / Gale Warnings in 2013

Gale Warning 34, NWS Boston/Norton, MA

November 12, 2013

NWS Boston/Norton, MA issued this gale warning at Nov 12, 2013, 2:07 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2013, 2:07 AM EST (07:07 UTC)
Expired
Nov 12, 2013, 8:17 AM EST
In force
6 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WHUS71 KBOX 120707
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
207 AM EST TUE NOV 12 2013

ANZ235-237-121515-
/O.UPG.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
/O.NEW.KBOX.GL.W.0034.131112T0707Z-131112T1400Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
207 AM EST TUE NOV 12 2013

...GALE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ255-256-121515-
/O.UPG.KBOX.SC.Y.0110.000000T0000Z-131112T1700Z/
/O.NEW.KBOX.GL.W.0034.131112T0707Z-131112T1400Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
207 AM EST TUE NOV 12 2013

...GALE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254-121515-
/O.CON.KBOX.SC.Y.0110.000000T0000Z-131112T1700Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
207 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-121515-
/O.CON.KBOX.SC.Y.0110.000000T0000Z-131112T1700Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
207 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-121515-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
207 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-121515-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
207 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-121515-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
BOSTON HARBOR-NARRAGANSETT BAY-
207 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
648 
WHUS71 KBOX 120856
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
356 AM EST TUE NOV 12 2013

ANZ230-121000-
/O.CAN.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
BOSTON HARBOR-
356 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

ANZ235-237-121400-
/O.CON.KBOX.GL.W.0034.000000T0000Z-131112T1400Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
356 AM EST TUE NOV 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ255-256-121400-
/O.CON.KBOX.GL.W.0034.000000T0000Z-131112T1400Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
356 AM EST TUE NOV 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254-121700-
/O.EXT.KBOX.SC.Y.0110.000000T0000Z-131113T0500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
356 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-121700-
/O.EXT.KBOX.SC.Y.0111.000000T0000Z-131112T1800Z/
NANTUCKET SOUND-
356 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-121600-
/O.EXT.KBOX.SC.Y.0111.000000T0000Z-131112T1600Z/
VINEYARD SOUND-BUZZARDS BAY-
356 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-121700-
/O.CON.KBOX.SC.Y.0110.000000T0000Z-131112T1700Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
356 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-121700-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
356 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-121700-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
NARRAGANSETT BAY-
356 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
707 
WHUS71 KBOX 121317
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
817 AM EST TUE NOV 12 2013


ANZ235-237-121900-
/O.CAN.KBOX.GL.W.0034.000000T0000Z-131112T1400Z/
/O.EXB.KBOX.SC.Y.0110.000000T0000Z-131112T1900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-122130-
/O.CAN.KBOX.GL.W.0034.000000T0000Z-131112T1400Z/
/O.EXB.KBOX.SC.Y.0110.000000T0000Z-131113T1200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-122130-
/O.EXT.KBOX.SC.Y.0110.000000T0000Z-131113T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-122130-
/O.EXT.KBOX.SC.Y.0110.000000T0000Z-131113T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-121900-
/O.EXT.KBOX.SC.Y.0111.000000T0000Z-131112T1900Z/
NANTUCKET SOUND-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-121700-
/O.EXT.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
VINEYARD SOUND-BUZZARDS BAY-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-121700-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-121700-
/O.CON.KBOX.SC.Y.0111.000000T0000Z-131112T1700Z/
NARRAGANSETT BAY-
817 AM EST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Nov 12, 1:26 AM EST, 41 minutes earlier.

Area forecast discussion, Nov 12, 1:26 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
126 AM EST TUE NOV 12 2013

.SYNOPSIS...
AN ARCTIC COLD FRONTAL PASSAGE WILL MOVE THROUGH TONIGHT WHICH MAY
BRING ABOUT SOME SNOW AND RAIN SQUALLS. DRY BUT MUCH COLDER AIR
SETTLES OVER THE AREA LATER TUESDAY AND WEDNESDAY...THEN WARMING
TEMPERATURES PUSH IN FOR THU INTO THE WEEKEND. MAINLY DRY
CONDITIONS WILL CONTINUE WITH NEXT CHANCE OF SHOWERS COMING LATE
NEXT WEEKEND OR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 5 AM THIS MORNING/...
1255 AM UPDATE...
COLD FRONT STARTING TO WORK DOWN THE GREEN MOUNTAINS AND HUDSON
VALLEY AT 05Z. 06Z OB AT KALB AND NOTING WIND SHIFT TO W-NW...
PEAK WIND TO 30 KT AND PRES RISING. WIND ALSO SHIFTING AT KRUT...
KAQW AND KPSF. ONLY -RA REPORTED ACROSS CENTRAL VT/NH WITH TEMPS
IN THE LOWER 40S SO FAR. HOWEVER...NOTING VSBYS 2SM OR BELOW AT
BOTH KMPV AND KMVL /MORRISVILLE-STOWE/ IN -SN WITH TEMPS BELOW
FREEZING.

SW WINDS GUSTING UP TO 29-33 KT AT KBID AND OFFSHORE BUOYS AT
05Z-06Z. ALSO...SEAS REPORTED UP TO 10 FT ON THE SW WINDS AT BUOY
44097 SE OF BLOCK ISLAND.

PRECIP IS FILLING IN ACROSS THE REGION ON LATEST KBOX 88D RADAR...
THOUGH STILL NOT REACHING GROUND...EXCEPT AT KFIT WITH 10SM -RA.
DEWPTS STARTING TO RISE JUST A BIT AND...WITH QUICK DROP IN TEMPS
OVER NEXT FEW HOURS...SHOULD SEE LIGHT PRECIP STARTING TO DEVELOP
NEAR AND BEHIND THE APPROACHING COLD FRONT.

WILL CONTINUE TO MONITOR WIND GUSTS ALONG S COAST AND THE ISLANDS.
KEPT PRECIP TIMING FROM PREVIOUS UPDATE GOING. REMAINING GRIDS
LOOKING IN PRETTY GOOD SHAPE.

&&

.SHORT TERM /5 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
**POSSIBLE QUICK BURSTS OF SNOW DURING THE MORNING COMMUTE**

STRONG ARCTIC FRONT WILL PUSH THROUGH NEW ENGLAND INTO THE
MORNING HOURS. EXPECT THE FRONT WILL MOVE ACROSS QUICKLY...
ALLOWING FOR MUCH OF THE PRECIP TO BE POST FRONTAL. NOT ONLY IS
THIS FRONT/WAVE ASSOCIATED WITH WHAT COULD POSSIBLY BE ONE OF THE
COLDER AIRMASSES WE HAVE EXPERIENCED THUS FAR...BUT ALSO SHOWS
DECENT DYNAMIC AND LOW-MID LVL HEIGHT FALLS AS IT APPROACHES.
OVERALL FORECASTER CONFIDENCE IS FOR RAIN SHOWERS TO BEGIN AHEAD
OF THE FRONT BUT QUICKLY SWITCHING TO SNOW SHOWERS BEHIND THE
FRONT. DETAILS BELOW.

MODELS...
12Z MODEL GUIDANCE IS IN VERY GOOD AGREEMENT WITH TIMING AND
LOCATION OF THIS ARCTIC FRONTAL SYSTEM. EXPECT THE FRONT TO BEGIN
TO REACH THE NW CORNER AROUND 06Z AND MOVE QUICKLY OFFSHORE BY
AROUND 12Z. MODELS INDICATE THAT TEMPERATURES BEHIND THE FRONT
WILL QUICKLY CRASH AS 925MB START AT 4C AND DROP TO -5C IN JUST 6
HOURS. THIS TYPE OF DYNAMIC COOLING WILL STEEPEN THE LAPSE RATES
ACROSS THE AREA AND BE ASSOCIATED WITH ROBUST LOW LEVEL F-GEN.
MODELS ALSO INDICATE LARGE SCALE LIFT...BEING IN THE RIGHT
ENTRANCE REGION...AS WELL AS A DESCENT DEFORMATION ZONE
DEVELOPING. OVERALL THIS IS A VERY DYNAMIC SYSTEM WHICH HAS A LOT
OF PLAYERS POINTING TO POSSIBLE SNOW SHOWERS IN THE EARLY MORNING.

MODEL QPF ARE ALSO IN FAIRLY GOOD AGREEMENT. GUIDANCE SHOWS THAT
ACROSS THE NW THERE WILL BE AROUND 0.05-0.10 INCHES. WHILE ACROSS
THE 95 CORRIDOR...WITH THE DYNAMIC ENHANCEMENT...BELIEVE THAT
CLOSE TO 0.15 TO POSSIBLE 0.20 INCHES OF QPF WILL FALL. THIS IS IN
AGREEMENT WITH MANY OF THE MODELS. ALTHOUGH NOT ENOUGH TO END THE
DROUGHT...WILL BE SIGNIFICANT DEPENDING ON THE PRECIP TRANSITION.

850 MB JET WILL INCREASE TO 20-30 KTS AHEAD AND BEHIND THE FRONT.
THIS COULD MIX DOWN AND INCREASE THE WINDS TO APPROX 25 MPH AT THE
SURFACE. THIS COMBINED WITH THE RAIN/SNOW SHOWERS WILL REDUCE
VSBYS ESP IN HEAVIER SHOWERS.

PTYPE...
DUE TO THE PROGRESSIVE NATURE OF THIS FRONT...EXPECT MUCH OF THE
PRECIP TO BE POST-FRONTAL. HOWEVER THERE WILL STILL BE A FEW
SHOWERS AHEAD OF THE SYSTEM IN THE FORM OF RAIN SHOWERS. ONCE WHEN
THE FRONT MOVES THROUGH BUFKIT SOUNDING SUPPORT THE THEORY OF
CRASHING THE HEIGHTS AND THE THERMAL PROFILES. MODEL SURFACE
TEMPERATURES SEEM TO BE STRUGGLING WITH THE EXTENT OF THE COLD
AIR. HOWEVER FOR THIS FORECAST LEANED TOWARDS THE NAM12BC AND
HIRES-ARW TEMPS WHICH SHOW THE TEMPS CRASHING AROUND 06Z-09Z.
THEREFORE ANY LIQUID PRECIP WILL TRANSITION TO SNOW. EXPECT
TRANSITION TO START UP NORTH CLOSER TO 2AM AND MOVE SOUTHWARD
IMPACTING THE BOS/PVD CORRIDOR AT 6AM.

IMPACTS...
ALTHOUGH THE THOUGHT OF THE FIRST FLAKES OF THE SEASON WILL BE
OCCURRING TOMORROW MORNING...THIS ALSO COMES AT A DIFFICULT TIME.
EXPECT THE RAIN SHOWERS TO TRANSITION TO SNOW AT THE START OF THE
MORNING COMMUTE FOR THE BOS/PVD CORRIDOR...AROUND 6AM AND
CONTINUE TIL ABOUT 10 AM. THIS REGION HAS THE HIGHEST QPF SO
EXPECT A QUICK INCH POSSIBLY A TAD HIGHER. HARTFORD AND WORCESTER
WILL ALSO HAVE THEIR MORNING COMMUTES IMPACTED YET SNOW SHOULD BE
COMING TO AN END BY 8 AM. THERE IS STILL THE POSSIBILITY FOR SNOW
SQUALLS TO DEVELOP DURING THIS TIME AS STEEP LAPSE RATES WILL
ALLOW FOR SHOWERS TO TAP INTO STRONGER WINDS ALOFT...BUT
CONFIDENCE IS SLIGHTLY LOWER ON THIS POTENTIAL.

TUESDAY...
CONDITIONS SHOULD BEGIN TO CLEAR UP BY TUESDAY AFTERNOON...BUT
TEMPERATURES WILL CONTINUE TO DROP THROUGHOUT THE DAY. SKIES WILL
CLEAR DURING THE AFTERNOON HOURS. EXPECT THE WINDS TO CONTINUE TO
GUST AS CAA CONTINUES TO PUSH THROUGH THE REGION.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HEADLINES...

* ARCTIC AIRMASS TUE NIGHT THROUGH WED NIGHT
* MUCH WARMER BEGINNING THU AND CONTINUING INTO NEXT WEEKEND
* MAINLY DRY WEATHER PREVAILS

OVERVIEW...
CORE OF THE COLDEST AIR WILL SETTLE OVER THE REGION TUE NIGHT INTO
WED BUT ARCTIC AIR WILL BE SHORT LIVED AS ALL GUIDANCE SHOW RAPIDLY
RISING HEIGHTS AS THE SUBTROPICAL RIDGE BECOMES RE-ESTABLISHED OVER
THE SE US AND TROF SETS UP OVER THE CENTRAL AND SW US. THIS WILL
RESULT IN RAPIDLY MODERATING TEMPS FOR THE END OF THE WEEK INTO THE
WEEKEND.  MODELS BEGIN TO DIVERGE LATE IN THE WEEKEND AND EARLY NEXT
WEEK REGARDING THE TIMING OF NORTHERN STREAM ENERGY MOVING INTO THE
TROF AND PROGRESSING EASTWARD.  DETERMINISTIC GFS IS MUCH MORE
PROGRESSIVE AND QUICKER MOVING MOISTURE INTO SNE LATE NEXT WEEKEND
INTO EARLY NEXT WEEK AND HAS SUPPORT FROM THE GEFS ENSEMBLES. ECMWF
IS MUCH SLOWER AND MAINTAINS RIDGING INTO EARLY NEXT WEEK.
OBVIOUSLY A LOW CONFIDENCE FORECAST AT THIS TIME RANGE SO WE LEANED
TOWARD WPC GRIDS AND INSERTED LOW CHC POPS FOR SUN NIGHT INTO MON.

TUE NIGHT INTO WED NIGHT...
CORE OF THE COLDEST AIR SETTLES OVER SNE THROUGH EARLY WED WITH 850
MB TEMPS DOWN TO -10 TO -12C. THE COLDEST AIR OF THE SEASON WILL BE
TUE NIGHT WITH LOWS IN THE TEENS ACROSS MOST INTERIOR LOCATIONS AND
LOW/MID 20S DOWN TO THE IMMEDIATE COASTLINE.  A BRISK NW WIND WILL
RESULT IN WIND CHILLS IN THE SINGLE NUMBERS AND TEENS WED MORNING.
AFTER THE COLD START TO THE DAY...MAX TEMPS WED WILL ONLY RECOVER
INTO THE 30S WITH A FEW LOCATIONS IN THE COASTAL PLAIN POSSIBLY
TOUCHING 40.  THIS IS 10-15 DEGREES BELOW NORMAL.

DRY WEATHER EXPECTED DURING THIS TIME.  REGARDING OCEAN EFFECT SNOW
LATE TUE NIGHT INTO WED...WHILE THE COLD AIR WILL RESULT IN STEEP
LOW LEVEL LAPSE RATES AND INSTABILITY OVER THE OCEAN...TRAJECTORY IN
THE MIXED LAYER IS CLOSER TO 320 DEGREES WHICH SHOULD KEEP SNOW
SHOWERS OFFSHORE.  IN ADDITION...SOUNDINGS SHOW LIMITED MOISTURE
BELOW 850 MB WHICH IS A REFLECTION OF THE MEAN WIND BEING MORE NW
WHICH IS A DRIER WIND DIRECTION.

THURSDAY THROUGH SUNDAY...
A QUICK WARM-UP IS ANTICIPATED AS HIGH PRES SETTLES S OF NEW ENG
WITH RETURN FLOW BRINGING MILDER TEMPS. 850 MB TEMPS INCREASE TO +7C
BY THU AFTERNOON WITH HIGHS LIKELY 10-15 DEGREES MILDER THAN
WED...THEN FURTHER WARMING WELL INTO THE 50S EXPECTED ON FRI. THE
MILD TEMPS WILL CONTINUE INTO NEXT WEEKEND.

DRY FRIDAY...THEN A FAST MOVING SHORTWAVE COULD BRING A FEW SHOWERS
SAT BUT THINK MOST OF THE DAY WILL BE DRY.  THEN THERE IS
UNCERTAINTY REGARDING HOW QUICKLY MOISTURE AHEAD OF THE NEXT TROF
MOVES INTO SNE.  GFS IS PRETTY WET FOR SUN/SUN NIGHT WHILE ECMWF
HOLDS OFF ANY PRECIP TIL LATER MON. DUE TO UNCERTAINTY WE RELIED ON
WPC GUIDANCE WITH CHC SHOWERS FOR SUN NIGHT/MON.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY/...

THROUGH 12Z...MODERATE CONFIDENCE.
EXPECT MAINLY VFR CONDITIONS. STRONG ARCTIC FRONT WILL PUSH
THROUGH...REACHING THE S COAST BY AROUND 12Z. GUSTY SW WINDS UP TO
30 KT ON THE IMMEDIATE S COAST AND ISLANDS THROUGH 10Z.

12Z THROUGH 18Z...MODERATE CONFIDENCE.
WILL SEE PATCHY SNOW/RAIN SQUALLS AT TIMES THROUGH 14Z-15Z WITH
BRIEF IFR/MVFR VSBYS/CIGS. SOME LIGHT SNOW ACCUMULATIONS ARE
POSSIBLE. STRONG W-NW WIND GUSTS MAY ACCOMPANY THESE SQUALLS. ONCE
NW WINDS BECOME ESTABLISHED AS THE PRECIP PUSHES OFFSHORE...EXPECT
GRADUAL IMPROVEMENT TO WIDESPREAD VFR...BUT WITH STRONG WIND GUSTS
CONTINUING.

REST OF TODAY...HIGH CONFIDENCE. VFR. NW WINDS GUSTS 20-25 KT.

TONIGHT...HIGH CONFIDENCE. VFR. NW WINDS DIMINISHING...THOUGH MAY
REMAIN GUSTY ACROSS OUTER CAPE COD AND NANTUCKET THROUGH AROUND
06Z. MAY SEE SOME LOW END VFR OR LOCAL MVFR ACROSS THE OUTER CAPE
LATE TONIGHT WITH OCEAN EFFECT CLOUDS.

KBOS TAF...HIGH CONFIDENCE IN TAF TRENDS. LOWER CONFIDENCE IN
EXACT TIMING OF ANY IFR/MVFR CONDITIONS IN SNOW/RAIN EARLY
TUESDAY.

KBDL TAF...HIGH CONFIDENCE IN TAF TRENDS. LOWER CONFIDENCE IN
EXACT TIMING OF ANY IFR/MVFR CONDITIONS IN SNOW/RAIN EARLY
TUESDAY.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

VFR AND DRY WEATHER MUCH IF NOT ALL OF THIS PERIOD. SOME LOWER VFR
CIGS OR MVFR MAY FLIRT WITH THE OUTER CAPE WED...AND LOW PROB
FOR MVFR SATURDAY. GUSTY NW WINDS TUE NGT AND WED ALONG THE COAST.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY/...HIGH CONFIDENCE.

THROUGH THIS MORNING...
1 AM UPDATE...
SW WIND GUSTS CONTINUE AT 25-30 KT AT KBID AND KACK...WHILE PEAK
WIND REACHED 33 KT AT BUOY 44070 /BUZZ BAY ENTRANCE TOWER/. SEAS
HAVE REACHED UP TO 10 FT AT BOTH 44097 AT 44017 BUOYS OVER LAST
COUPLE OF HOURS. VERY CLOSE TO GALE FORCE...BUT UNCERTAIN HOW LONG
THEY WILL LAST AS FRONT APPROACHES.

PREVIOUS DISCUSSION...
ARCTIC FRONT WILL MOVE ACROSS THE WATERS BY 12Z-13Z. EXPECT GUSTY
SW WINDS REACHING UP TO 30 KT THROUGH DAYBREAK AND BUILDING SEAS
ON THE SOUTHERN OUTER WATERS.

FRONT WILL PUSH OVER THE WATERS BY THIS AFTERNOON. WINDS SHIFT TO
NW...BRINGING SOME RAIN SHOWERS/PERHAPS A FLURRY OR TWO. VSBYS MAY
BE REDUCED IN HEAVIER SHOWERS. WINDS WILL SLOWLY DIMINISH BY
THIS AFTERNOON/EVENING.

OUTLOOK...TONIGHT THROUGH SATURDAY...

TONIGHT AND WED...SCA NW GUSTS TONIGHT DIMINISHING WED. SNOW
SHOWERS OFFSHORE.

THU...GUSTY WESTERLY WINDS MAY APPROACH SCA IN GUSTS.

FRI AND SAT...WINDS AND SEAS BELOW SCA.

&&

.CLIMATE...
RECORD LOW TEMPERATURES FOR NOVEMBER 13TH - 14TH...

BOSTON...    14 /1883/ - 16 /1905/
HARTFORD...  18 /2001/ - 15 /1986/
PROVIDENCE...20 /2001/ - 16 /1905/
WORCESTER... 15 /1986/ - 10 /1986/

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ231>235-237-
     250-251-254>256.
     SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ230-236.

&&

SYNOPSIS...KJC/DUNTEN
NEAR TERM...EVT
SHORT TERM...DUNTEN
LONG TERM...KJC
AVIATION...KJC/DUNTEN/EVT
MARINE...KJC/DUNTEN/EVT
CLIMATE...STAFF
Hazardous weather outlook, Nov 11, 3:55 PM EST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
355 PM EST MON NOV 11 2013

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-122100-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
355 PM EST MON NOV 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND THIS EVENING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...LATE TONIGHT THROUGH SUNDAY.

AN ARCTIC FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT AND EARLY
TUESDAY AND WILL BE ACCOMPANIED BY SNOW SQUALLS. THE TIMING OF
THIS PRECIPITATION IS EXPECTED DURING THE TUESDAY MORNING COMMUTE.
RAPIDLY FALLING TEMPERATURES COMBINED WITH BRIEFLY MODERATE TO
HEAVY SNOW SQUALLS MAY RESULT IN UP TO AN INCH OF SNOW IN A SHORT
TIME. THIS MAY CREATE SOME SLIPPERY TRAVEL ALONG WITH POOR
VISIBILITY DURING THE TUESDAY MORNING COMMUTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-122100-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
355 PM EST MON NOV 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Gale Warnings in Massachusetts, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.